David Renfrew  picture


I am now Lise Meitner Post-doc at the IST Austria. I am currently on leave as an assistant professor at SUNY Binghamton.





picture






I graduated from UC Davis. My advisor was Alexander Soshnikov.
My research interests include probability, random matrix theory and mathematical physics. Here is my CV.


Contact Information:
Email: drenfrew *at* IST *dot* ac *dot* at
Office: I21.O3.106 (Lab Building West, 3rd floor)



Research Papers:

Limiting spectral distribution for non-Hermitian random matrices with a variance profile
available at arXiv:1612.04428 math.PR, submitted
(joint work with Nick Cook, Walid Hachem, and Jamal Najim
)

Eigenvalues of block structured asymmetric random matrices
available at arXiv:1411.2688 math.PR, submitted
(joint work with Johnatan Aljadeff and Merav Stern
)

Central limit theorem for linear eigenvalue statistics of elliptic random matrices
available at arXiv:1410.4586 math.PR, submitted
(joint work with Sean O'Rourke
)

Products of independent elliptic random matrices
available at arXiv:1403.6080 math.PR, submitted
(joint work with Sean O'Rourke, Alexander Soshnikov, and Van Vu
)

Low rank perturbations of large elliptic random matrices
available at arXiv:1203.5130 math.PR
Electronic Journal of Probability, v. 19, no. 43, 1-65, (2014)
(joint work with
Sean O'Rourke)


On Finite Rank Deformations of Wigner Matrices II: Delocalized Perturbations

available at arXiv:1203.5130 math.PR
Random Matrices: Theory and Applications, v. 2, No. 1 (2013)
(joint work with Alexander Soshnikov)


Fluctuations of Matrix Entries of Regular Functions of Sample Covariance Random Matrices
available at arXiv:1106.0320 math.PR

 Teoriya Veroyatnostei i ee Primeneniya v. 58, Issue 4, 752-780, (2013)

(joint with Sean O'Rourke and Alexander Soshnikov).


On Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices with Non-Identically Distributed Entries
available at arXiv:1104.1663 math.PR
Journal of Theoretical Probability v. 26, No. 3, (2013), 750-780
(joint with Sean O'Rourke and Alexander Soshnikov).


On Finite Rank Deformations of Wigner Matrices
available at arXiv:1103.3731 math.PR
Annales de l'Institut Henri Poincare (B) Probabilites et Statistiques, v. 49, No. 1, 64-94, (2013). 
(joint with Alessandro Pizzo and Alexander Soshnikov).


Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices
Journal of Statistical Physics, v. 146, No. 3, 550-591, (2012)
(joint with Alessandro Pizzo and Alexander Soshnikov).


Spectral Properties of Large Random Matrices with Independent Entries
to appear in the peer-reviewed Proceedings of the XIIIth Workshop "Noncommutative Harmonic Analysis" (Bedlewo, Poland, 2010), Banach Center Publications (M.Bozejko, A.Krystek, L.Wojakowski eds.)

(joint with Pierre Dueck, Sean O'Rourke and Alexander Soshnikov).


Numerical ranges of cube roots of the identity
Linear Algebra Applications, 435, (2011), pp. 2639-2657
(joint work with Thomas Ryan Harris, Michael Mazzella, Linda J. Patton, Ilya M. Spitovsky)